Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Fever in head, face feels heated. What could cause this?

I am a 28 y/o woman. Occasionally I will run fevers of over 100 degrees, but this seems to be localized to my head. The rest of my body feels to be a normal temperature. I can always tell when this begins to happen because my face feels very heated. And while I don t feel horrible, I certainly don t feel 100% when this occurs. What could be causing this? And is there need for concern?
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
There ar variety of reasons that may create your face feel hot. If you're young, it'd be as a result of you've got low steroid levels, particularly if you unexpectedly have irregular periods. It will generally be caused by stress or by anxiety similarly. Feeling hot within the face could be a traditional reaction of the blood vessels within the skin to the alteration in temperature
Answered: Tue, 6 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor